# SDR SWAA2021062914541

- Difficulty date: March 2, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 25,224 hours, 11,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND BETWEEN FWD CARGO COMPARTMENT MIDDILE SCUFF PLATES. / REMOVED AND REPLACED WEB PER SRM 51-10-02 AMT 102665 (SA-M 326 ATTACHED. SN A1146945)
